# SDR F3LA202508260287

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N347FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08811
- Aircraft time: 20,448 hours, 9,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 922829
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING HEAVY SERVICE CHECK DURING RON MAINTENANCE,  ITEM #3 BATT/EPSU (11WL) EMER L FAULT.   R&R EPSU BATTERY 11WL REF AMM 33-51-38-400-001-A/AMM 33-51-38-400-001 TEST OK.
